# SDR AUS20040423

- Difficulty date: May 17, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Ge CFM563B1
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) DUAL AUTOPILOT MALFUNCTION.  LIMITED INFORMATION PROVIDED.
